A case of anomalous isomorphism

Chakravorty, A. (1965) A case of anomalous isomorphism Inorganic Chemistry, 4 (1). pp. 127-128. ISSN 0020-1669

Full text not available from this repository.

Official URL: http://pubs.acs.org/doi/abs/10.1021/ic50023a035

Related URL: http://dx.doi.org/10.1021/ic50023a035


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to American Chemical Society.
ID Code:95230
Deposited On:25 Oct 2012 04:31
Last Modified:25 Oct 2012 04:31

Repository Staff Only: item control page